Patient: Hey. I am a male 18 years old and talking about my medical history I was diagnosed with Urinary Tract Infections about 10 days back. My urine culture report said there are 0-2 leukocytes (white blood cells) in my urine. So I took Nitrofurantonin for 5 days. The medicine did help and unlike the past times my urge to urinate after some time got reduced and also I have more control over the urine and it does not make me uncomfortable. But THE PROBLEM now is that whenever an erection occurs (getting sexually aroused) I feel a light pain in the left side of my abdomen few inches away from belly button. And when I urinate with erection i feel that pain. After that when I masturbate, during orgasm when I am ejaculating semen I feel something different at the back of my penis a sensation which I did not use to experience previously. It is a sensation I can’t explain, but it is there. Also after ejaculating and masturbating I still feel that pain in my abdomen sometimes even in the whole of abdomen. Also there is a sharp burning sensation at the tip of my penis after masturbation. This sensation is intense and makes me want to urinate but no urine comes out.Also after masturbation or during sexual arousal my urine flow is not continuous but intermitting. The pain in the abdomen and the sensation both last for few hours.Information: I have had NO sexual contact in my whole life till now.So please help me understand that what the problem is? Do I still have UTI or some kind of kidney infection or injury in my bladder? Also what should I do next?
Symptoms: Symptoms are listed in the question itself